Generalized inverses in C*-algebras

Article


Maher, P. 2006. Generalized inverses in C*-algebras. Rendiconti del Circolo Matematico di Palermo. 55 (2), pp. 441-448. https://doi.org/10.1007/BF02874781
TypeArticle
TitleGeneralized inverses in C*-algebras
AuthorsMaher, P.
Abstract

In this paper we present the elementary theory of generalized inverses in the context of C*-algebras. We recapture and, where necessary, modify some of the well-known results of [6], [7]. The methods are, of course, algebraic rather than geometric: there can be no references to ranges or kernels. For this reason we are unable to demonstrate the existence of the Moore-Penrose inverse (and hence the existence of generalized inverses): although we are able to give a criterion, (Theorem 3), a variant of Penrose's [6, Theorem 1] for there to be no. more than one generalized inverse. Other results are recaptured in this setting.

LanguageEnglish
PublisherSpringer
JournalRendiconti del Circolo Matematico di Palermo
ISSN0009-725X
Publication dates
Print30 Jan 2006
Publication process dates
Deposited24 Oct 2008
Output statusPublished
Digital Object Identifier (DOI)https://doi.org/10.1007/BF02874781
Permalink -

https://repository.mdx.ac.uk/item/80vzv

  • 26
    total views
  • 0
    total downloads
  • 1
    views this month
  • 0
    downloads this month

Export as